# SDR CA130124026

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085059
- Condition: Failed
- Location: Engine Fuel
- Part time: 9,575 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED THAT AN ACFT OPERATING AS DA351 ON A IFR FLIGHT DECLARED AN EMERGENCY AT 2330Z DUE LT ENGINE FAILURE APPROXIMATELY 20NM SOUTH INBOUND TO DESTINATION. EMERGENCY CONTINGENCIES WERE PUT INTO EFFECT BY CARS O/C. ACFT LANDED SAFELY WITHOUT INCIDENT AND EXITED THE RUNWAY. MAINTENANCE REPORT: THE LT ENGINE HIGH PRESSURE FUEL FILTER WAS REMOVED AND METAL CONTAMINATION WAS FOUND.  THE CONTAMINATION WAS DETERMINED TO HAVE ORIGINATED FROM THE ENGINE DRIVEN FUEL PUMP. THE AIRFRAME FUEL SYSTEM WAS INSPECTED WITH NO DEFECTS NOTED.  THE LT ENGINE DRIVEN FUEL PUMP, FUEL CONTROL UNIT AND FUEL FLOW DIVIDER WERE REPLACED,  GROUND RUNS AND A TEST FLIGHT WERE CARRIED OUT WITHOUT FURTHER ISSUES AND THE ACFT WAS RELEASED BACK INTO SERVICE. THESE ENGINES ARE MAINTAINED ON MSP JET CARE. OPERATOR HAS DISCUSSED THE FAILURE WITH MFG AND IS CURRENTLY REVIEWING THE TIMES ON THE ENGINE DRIVEN FUEL PUMPS INSTALLED ON THE REST OF THE AIRCRAFT.  ENGINE DRIVEN FUEL PUMP,  PN: 3070850-59, SN: MX-355735, TSN: 9,575.0, THERE IS NO OVERHAUL CONSTRAINT.
